Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

Ulna bone injured. X-ray showed presence of bump. Taking ibuprofen 800mg. Any advice?

I injured my ulna bone on New Year s Day. I was accidentally hit by a door pretty hard. I thought it was broke at first but it stopped hurting after an hour or two with an ice pack. I had an X-ray today 1/14/13 which revealed no fx but I have a hard 1/2 long narrow bump still. Dr put me on 800 mg of ibuprofen 3xd for inflammation x 10 days. Wouldn t the swelling be down by now? Why is there a weird bump still?
Asked On : Fri, 18 Jan 2013
Answers:  1 Views:  71
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
Orthopaedic Surgeon 's  Response
Thanks for writing to us.
The bump[ that you have is suggestive of a hematoma due to the bleeding caused by the soft tissue injury. You can use a brace to give adequate rest to the injured area after consulting your orthopedician. Do continue taking pain killers as advised.
I hope this information has been both informative and helpful for you. You can consult me again directly through my profile URL
Dr. Praveen Tayal
Answered: Sat, 19 Jan 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor